MAUDE Adverse Event Report: TELCARE, LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER

TELCARE, LLC CONNECTED BLOOD GLUCOSE MONITORING SYSTEM; CONNECTED BLOOD GLUCOSE METER
Model Number TM0009
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/14/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient reported a concern that their blood glucose meter was not accurate after obtaining back-to-back blood test results that were over 200 points different.While on the phone with a customer service representative, the patient took three blood tests within 6 minutes and received results of 273 mg/dl, 402 mg/dl, and 142mg/dl.Additionally, three level 1 and three level 2 control solution tests were performed via telephone with the patient.One of the level 2 test results was out of the specified range.No symptoms or injury were reported, and no self-treatment or medical attention was required.
 
Additional Manufacturer Narrative
Following the allegation, a review of reading logs transmitted by the affected device was performed.The alleged erratic back-to-back readings and out-of-range level 2 control solution test from the date of the event (b)(6).2023 was confirmed.Additionally, device logs from a day prior to the event ((b)(6).2023) showed back-to-back tests taken 2 minutes apart returned results 360 mg/dl and 91 mg/dl.No other back-to-back readings more than 15% apart and no other out of range control solution test results were found.The device history record was reviewed, and no non-conformances were found.In subsequent communication via telephone, the patient indicated they intend to return the affected product(s) for physical evaluation.

Brand Name
CONNECTED BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
CONNECTED BLOOD GLUCOSE METER
Manufacturer (Section D)
TELCARE, LLC
600 west ridge road
linwood PA 19061
Manufacturer (Section G)
TELCARE LLC
600 west ridge road
linwood PA 19061
Manufacturer Contact
julie doherty
600 west ridge road
linwood, PA 19061
MDR Report Key18505213
Report Number3008514395-2024-00001
Device Sequence Number7900825
Product Code NBW
UDI-Device Identifier00859519002407
UDI-Public00859519002407
Combination Product (Y/N)N
PMA/510(K) Number
K110571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative,Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 01/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM0009
Device Catalogue NumberTM0009
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2023
Initial Report FDA Received Date01/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/10/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexUnknown